BibTeX record: journals/ipl/WuT92

download as .bib file

@article{DBLP:journals/ipl/WuT92,
  author    = {L. C. Wu and
               C. Y. Tang},
  title     = {Solving the Satisfiability Problem by Using Randomized Approach.},
  journal   = {Inf. Process. Lett.},
  year      = {1992},
  volume    = {41},
  number    = {4},
  pages     = {187--190},
  url       = {http://dx.doi.org/10.1016/0020-0190(92)90177-W},
  doi       = {10.1016/0020-0190(92)90177-W},
  timestamp = {Wed, 03 Sep 2014 02:30:05 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/ipl/WuT92},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}